# SDR UPS403018

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900814
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, UPPER DECK CREW EMER EXIT DOOR SILL/SLIDE LIGHTS (2 EA) INOP.  REPLACED BATTERY PACK, OPS CHECK OK.
